# SDR MWEA98838

- Difficulty date: August 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N209ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47730
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 3912237513
- Condition: Corrosion
- Location: Bs 870
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON AFT CARGO COMPARTMENT FUSELAGE FRAME FS 870 AT LONGERON 29L TO 29R.  MTC FABRICATED AND INSTALLED REPAIR SPLICES.
